# SDR DALA1313523751

- Difficulty date: May 21, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 29669
- Aircraft time: 39,352 hours, 14,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111614
- Condition: Cracked
- Location: Bs 500a S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FRAME BS 500A AT STRINGER 8L CRACKED AT INBD HOLE OF STOW BIN RAIL ATTACH CLIP.  REPAIRED IAW ERA 513594-14AD.
